| Medical Device Problem Code |
Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been returned and evaluated by product analysis on 24-sep-2019 with the following findings: evaluation revealed multiple cracks on the battery compartment.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.(b)(6).
Event or Problem Description
The pump was returned for investigation.Evaluation revealed multiple cracks on the battery compartment.There was no adverse event associated with this complaint.This report is made based on results of investigation completed on 24-sep-2019.